MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3544751
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast reconstruction revision with mentor memorygel,475cc silicone breast implants which the report indicates itching for the past 2 years, pain underneath her breasts, bad allergies, she has lost balance, eyes see double, swallowing is bad, colon disease, dry eye surgery twice, arthritis, disease all over her body, loose breast skin.No diagnosis as of this report.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the right side.
 
Additional Manufacturer Narrative
Additional information received on (b)(6) 2022, indicated that the patient reported that sonogram on wed (b)(6) 2022 showed ¿ left-sided leaking, one big lump on side, multiple system atrophy, silicone has migrated to other places, aches, and pain in breast.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information received on april 20, 2022 indicated that the patient underwent bilateral removal on (b)(6) 2022.Manufacturer¿s reference number: (b)(6).
 
Additional Manufacturer Narrative
Additional information received on june 7, 2022 indicated that patient cancelled the removal surgery.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
949789-8687
MDR Report Key9305678
Report Number1645337-2019-23488
Device Sequence Number1864779
Product Code FTR
UDI-Device Identifier00081317003892
UDI-Public00081317003892
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2021
Device Model Number3544751
Device Catalogue Number3544751
Device Lot Number7337764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2019
Supplement Date Received by Manufacturer01/07/2022
04/20/2022
06/07/2022
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date01/25/2022
05/12/2022
06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite